EconPapers    
Economics at your fingertips  
 

About topological invariants and statistical mechanics

D. Gandolfo

Physica A: Statistical Mechanics and its Applications, 2005, vol. 358, issue 1, 22-29

Abstract: A short introduction on topological properties of (regular and random) geometrical sets is presented along with some recent results concerning the behaviour of the Euler–Poincaré characteristic with respect to the (Fortuin–Kasteleyn) random cluster measure.

Keywords: Topological invariants; Euler–Poincaré characteristic; Fortuin–Kasteleyn representation; Alexander duality; Phase transitions (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437105005777
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:358:y:2005:i:1:p:22-29

DOI: 10.1016/j.physa.2005.06.003

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:358:y:2005:i:1:p:22-29